# SDR AMTA200401345

- Difficulty date: November 1, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Aircraft time: 23,693 hours, 7,656 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON DECK PLATE, BS 1681, LBL 30 AT FASTENER HOLE.  SHEAR WEB BS 1681 TO 1720 WILL BE REPLACED ON EO 757-53SW-25 91, REVC.
